# SDR 01FDEA00164

- Difficulty date: February 25, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 60,668 hours, 41,427 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Condition: Cracked
- Location: Nr 2 Eng Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP NR 2 ENG INTAKE FLANGE 1342 BULKHEAD FOUND CRACKED BY LFEC AROUND FLANGE BOLTS IN 16 PLACES FROM 3 O''CLOCK TO 10 O''CLOCK POSITION.  *S/D*  REMOVED AND REPLACED NR 2 ENG INTAKE DUCT MOUNTING FLANGE PER IAW FEDEX EO 7-5430-7-2303.
